Skip to page body Home City Government Services Parks & Recreation Arts & Culture Discover Port Moody Business Online Services
Port Moody Youth Arts Festival
   

Our first annual Youth Arts Festival -
a Port Moody Arts & Culture Committee initiative for youth.

Young people make beautiful art that deserves to be shared! For four days in July, City Hall will showcase an exciting array of youth performing and visual art, while providing a variety of workshops, all devoted to self-expression through artistic creation.

“…the best way to know Truth or Beauty is to try to express it. And what is the purpose of existence…but to discover truth and beauty and…share it with others?” - Brenda Ueland

The first annual Port Moody Youth Arts Festival
When: July 26-29, 2012
Where: City Hall, 100 Newport Drive
Admission: by donation at the door

 
Join the Festival's Facebook page
Port Moody Youth Arts Festival”.

For more information: Phone 604.939.9765
or email us.

Quicklinks:

 

Schedule of Events - Thursday, July 26
Schedule of Events - Friday, July 27
Schedule of Events - Saturday, July 28
Schedule of Events - Sunday, July 29 

Workshops
Galleria stations & events
Sponsors

 Youth Arts Festival program
Have a look at the Youth Arts Festival program
Schedule of events:
Art Show & Galleria events beginning at 5pm daily.
 Thursday, July 26
 5:45  doors open
 6:00-6:30  Eric Davis, 5 piece band
 6:35-7:05  Clayton and the Kracken, 5 piece band
 7:10-7:40  Samantha Dowdell, 5 piece band
 7:45-815  The Cutlosses, duo
 8:20-8:50  Keaton and Josh, duo
 8:55-9:25  Alluvium Saas, 5 piece band
 9:35-10:05  Deanna’s Lovers, 7 piece band
 Friday, July 27
 6:15  doors open
 6:45-7:00  welcome messages
 7:10-7:20  Miranda Andersen, film
 7:30-7:50  Travis Anderson, film
 8:00-8:15  A Blue Haiku, film
 Intermission – 15 min
 8:30-8:40  Shirley Cha, piano
 8:50-9:00  Julia Montgomery, solo singer
 9:10-9:30  Jessica Jamieson, solo singer
 Intermission – 15 min
 9:45-10:05  Isaac Story Trio, music
 10:15-10:30  Julie Cho, drama
 Saturday, July 28
 6:15  doors open
6:30-7:00  Bryan Jackson, music/workshop
 7:10-7:25  Brittany Thompson, film
 7:35-7:55  “Waiting for Corey”, film
 8:05-8:35  Bluesmoke, band
 Intermission – 15 min
 8:50-9:10  Chris Georgiev, magic
 9:20-9:30  Siena Semchisen, piano
 9:40-9:45  Anna Pisko-Dubienski, singer
 Intermission – 15 min
 10:00-10:15  Julia Montgomery, drama
 10:25-10:35  Sina Tam, dance
 Sunday, July 29
 6:15  doors open
 6:30-7:00  Fazioli piano demo
 7:00-7:20  James Deady, film/collaborative
 7:20-7:30  Port Moody Library Book Buzz Winners
 7:30-7:50  Anna Wang, piano
 8:00-8:10  Edward Qiu, solo singer
 8:20-8:30  Lia Fallah, dance
 Intermission – 15 min
 8:45-8:55  Cara Paley, dance
 9:05-9:10  Pauline Labayo, art
 9:20-9:30  Lia Fallah, dance
 Intermission – 15 min
 9:45-10:00  Matthew Chiu, dance
 10:00-10:50  “Bones”, drama

Workshops
Film in a day – Robert Randall and company | July 25 | 6pm | Galleria
Painting – Evelia Espinosa | July 27 | 6pm | Galleria
Songwriting and guitar – Bryan Jackson | July 28 | 2pm | Galleria
Surviving and thriving as an artist – Deanna Wong | July 28 | 2pm | Galleria
Cartooning & animation – Travis Anderson & Rick Glumac | July 28 | 5pm | Parkview
Fazioli piano – Vancouver Pianos | July 29 | 6:30pm | Inlet Theatre

Galleria stations & events | Art Show & Galleria events beginning at 5pm daily
poetweets – is it a noun or is it a verb? | Port Moody Arts Centre
art bars – transforming grocery store dividers into unexpected art | Thrifty Foods
artist trading cards – create and trade
cupcake creations – play with your food | Pasta Polo
button making – statement art in the round | ArtsConnect
distracted driving contest – art competition | ICBC
Chris Georgiev – roaming magician
t-shirt design – buy a shirt and make it unique
welcome table – questions answered , information exchanged, hellos given out

Sponsors
Youth Arts Festival Sponsor logo collage

Our First Festival Sets the Stage!

Our inaugural festival featured four days of displays, performances, workshops, and interactive arts booths. In a great outpouring of artistic joy, young artists from the Tri-Cities shared their creations with anyone who wished to join them, and the city reaped the benefits of youthful self-expression.

To all our performers, exhibitors, volunteers, professional assistants, and audiences: Thank you. You shaped a consistent sequence of wonderful moments, creating beauty through loving-kindness and artistic expression.

We look forward to next year’s festival, knowing in our hearts that we’ve set in motion something that’s good for our city, good for us all.

Richard Dixon | Festival Co-Chair
Susan Ius | Festival Co-Chair
Gerry Nuttall | Councillor and Chair of Arts & Culture Committee

The 2012 festival was captured on video by Geoff Scott of Tri-Cities TV, check out the 2012 Youth Arts Festival video!
 
Last updated: 07/02/2013 3:26:16 PM